# SDR MALA954388

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Gear Door
- Part number: 85420014101
- Condition: Came Open
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LSE - FLT 3216 - EN ROUTE, RIGHT FORWARD MLG DOOR CAME OPEN.  THE AIRCRAFT CONTINUED TO LSE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE AFT FORWARD GEAR DOOR ATTACH ARM/HINGE, PN 85420014-101.  SYSTEM OPERATED SATISFACTORILY.  (X)
